ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Предельные множества эквиморфных функций по произвольным касательным направлениям

Захарян, В. С. and Мирзоян, М. М. (2006) Предельные множества эквиморфных функций по произвольным касательным направлениям. ՀՀ ԳԱԱ Զեկույցներ, 106 (1). pp. 21-26. ISSN 0321-1339

[img]PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
137Kb

Abstract

Հոդվածում ուժեղացվում է էկվիմորֆ [1] ֆունկցիաների համար Մեյերի ընդհանրացված թեորեմը ([5], թեորեմ 1) միավոր շրջանագծի հետ կամայական շոշափման կարգ ունեցող ուղիների երկայնքով, ինչպես նաև տրվում են էկվիմորֆ ֆունկցիաների սահմանային բազմություններով ծնված MA(ƒ), PA(ƒ) բազմությունների բնութագրերը: In this paper the Meier’s generalized theorem ([5], theorem 1) for equimorphic functions ([1]) is strengthened along lines of arbitrary tangential order with unit circle, as well as the characteristics of sets MA(ƒ), PA(ƒ)derived from equimorphic cluster sets are given.

Item Type:Article
Additional Information:Էկվիմորֆ ֆունկցիաների սահմանային բազմությունները կամայական շոշափող ուղղություններով / Վ. Ս. Զաքարյան, Մ. Մ. Միրզոյան։ Cluster Sets of Equimorphic Functions along Arbitrary Tangential Directions / V. S. Zakaryan, M. M. Mirzoyan.
Uncontrolled Keywords:предельные множества, эквиморфные функции, эквиморфизм, P- последовательность
Subjects:Q Science > Q Science (General)
ID Code:1357
Deposited By:NAS Reports
Deposited On:12 Oct 2011 14:37
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page